# SDR UPS01435727

- Difficulty date: April 4, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 M/D - BS 140 BULKHEAD RING FOUND CRACKED AT STR 20R. M/D BS 140 BULKHEAD OUTER RING CHORD REPAIRED IAW UPS EO 747-5310-3079-D APPENDIX B FIG 4.
